Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Enbrel

Enbrel

Has anybody experience a Burning Skin sensation on Enbrel...My rear upper thigh is burning this past week...any ideas or suggestions..

A myRAteam Member said:

I had terrible skin irritations with all self-injectable drugs. Ice packs, I remember putting cortisone 10 cream on sometimes. But better check with your rheumy on that cream first.
Good luck. Hugs!

posted over 3 years ago
A myRAteam Member said:

I’m supposed to be starting a new pill. Baricitinib 2 mg. Just approved by FDA
I’ve been on infusions but eventually had reactions to most of them or they lowered my immune system so much that I have chronic lung problems. I also have been taking prednisone for close to 2 decades.

You may do well on the infusable though. The one that worked the best for me was infusable orencia every 4 weeks.

posted over 3 years ago
Already a Member? Log in